Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Any More Testing ?????

May 6, 2006

Dear Mr wonderful, I had a oraquick rapid gum swab test done at 5 months, and at 7 months since a possible exposure, both were negative. I had unprotected vaginal sex (I'm male) on several occasions. Should I have an actual blood test done, or quit with the oraquicks. I keep having numberous symptoms that keep steering me in the direction of hiv. The main one is reoccuring prostatitis. Every time I go to the doctor he says my urine is fine, but he keeps giving me antibiotics. It helps for a bit, then seems to creep back up and causing the VERY uncomftorable stinging pain at the end of my johnson. I've just never had all these strange "symptoms" before, lymph node pains, sinus problems, red blotchy skin, small raised papules, burning in my rt armpit, etc.....Please help me do, I'll love ya 4-ever, make a good donation, (I wanna check out this dvd I've been hearing about) and keep ya in my prayers forever. I'm gonna do all that anyway just cause you've been here for me these last few months. Thanks Doc, love ya.

Response from Dr. Frascino

Hi,

I would consider your five- and seven-month negative OraQuick HIV tests to be definitive and conclusive. No further testing is warranted. Should you get another test, it too will be negative. No ifs, ands or buts.

Your symptoms, including the recurrent prostatitis, are not suggestive of or worrisome for HIV disease. Yes, they are annoying and yes, they can cause the "stinging johnson sensation". But nothing should be "steering you in the direction of HIV." In fact, your negative HIV tests should definitively steer you directly away from that specific diagnosis.

Thanks for your donation! (www.concertedeffort.org)

Dr. Bob



Previous
Why are doctors reluctant to recomment PEP?
Next
Another irrational idiot

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement